# SDR QXEA200600277

- Difficulty date: December 12, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Bs 597-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR RIGHT SIDE FS 597-605 AT STRINGER 12R SEVEN RIVETS DUMPED.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A01.
